Translator Disclaimer
2012 JSJ decompositions of quadratic Baumslag–Solitar groups
Juan Alonso
Algebr. Geom. Topol. 12(4): 2027-2047 (2012). DOI: 10.2140/agt.2012.12.2027

Abstract

Generalized Baumslag–Solitar groups are defined as fundamental groups of graphs of groups with infinite cyclic vertex and edge groups. Forester [Geom. Topol. 6 (2002) 219-267] proved that in most cases the defining graphs are cyclic JSJ decompositions, in the sense of Rips and Sela. Here we extend Forester’s results to graphs of groups with vertex groups that can be either infinite cyclic or quadratically hanging surface groups.

Citation

Download Citation

Juan Alonso. "JSJ decompositions of quadratic Baumslag–Solitar groups." Algebr. Geom. Topol. 12 (4) 2027 - 2047, 2012. https://doi.org/10.2140/agt.2012.12.2027

Information

Received: 7 November 2011; Revised: 20 June 2012; Accepted: 29 June 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1267.20042
MathSciNet: MR2994830
Digital Object Identifier: 10.2140/agt.2012.12.2027

Subjects:
Primary: 20E06, 20E08, 20F65
Secondary: 57M60

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top